# SDR ZZDA2009134

- Difficulty date: April 16, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG BIN STA 954 STR 30 CORROSION.  CUT OUT DAMAGED SECTION ON STR 30 AND REPAIRED PER B717 SRM 53-00-05.
